RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1985, Volume 49, Issue 4, Pages 847–873 (Mi izv2395)  

This article is cited in 2 scientific papers (total in 2 papers)

Filtrations of 2-elementary forms and involutions of integral symmetric and skew-symmetric bilinear forms

V. V. Nikulin


Abstract: In connection with the study of involutions of integral symmetric bilinear forms, for a finite quadratic (symmetric bilinear) 2-form there is defined on the annihilator of 2 a filtration of finite quadratic (symmetric bilinear) forms. The image of the group of automorphisms of the 2-form in the group of automorphisms of the filtration is determined, and an analogue of Witt's theorem is proved for these groups.
Bibliography: 15 titles.

Full text: PDF file (4125 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1986, 27:1, 159–182

Bibliographic databases:

UDC: 513.6
MSC: Primary 11E39; Secondary 11E81
Received: 25.10.1983

Citation: V. V. Nikulin, “Filtrations of 2-elementary forms and involutions of integral symmetric and skew-symmetric bilinear forms”, Izv. Akad. Nauk SSSR Ser. Mat., 49:4 (1985), 847–873; Math. USSR-Izv., 27:1 (1986), 159–182

Citation in format AMSBIB
\Bibitem{Nik85}
\by V.~V.~Nikulin
\paper Filtrations of 2-elementary forms and involutions of integral symmetric and skew-symmetric bilinear forms
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1985
\vol 49
\issue 4
\pages 847--873
\mathnet{http://mi.mathnet.ru/izv2395}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=806688}
\zmath{https://zbmath.org/?q=an:0595.10018|0585.10014}
\transl
\jour Math. USSR-Izv.
\yr 1986
\vol 27
\issue 1
\pages 159--182
\crossref{https://doi.org/10.1070/IM1986v027n01ABEH001170}


Linking options:
  • http://mi.mathnet.ru/eng/izv2395
  • http://mi.mathnet.ru/eng/izv/v49/i4/p847

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Degtyarev A., Itenberg I., Kharlamov V., “Real Enriques surfaces”, Real Enriques Surfaces, Lecture Notes in Mathematics, 1746, 2000, VII–+  isi
    2. M. Manzaroli, “Real algebraic curves of bidegree $(5,5)$ on the quadric ellipsoid”, Algebra i analiz, 32:2 (2020), 107–142  mathnet
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:223
    Full text:64
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021